UM

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Risk-sensitive finite-horizon piecewise deterministic Markov decision processes Journal article
Operations Research Letters, 2019
Authors:  Yonghui Huang;  Zhaotong Lian;  Xianping Guo
Favorite | View/Download:8/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/11/05
Piecewise Deterministic Markov Decision Processes  Unbounded Transition Rates  Hjb Equation  Optimal Policy  Risk Sensitive  Finite Horizon  
Optimized Multi-Agent Formation Control Based on an Identifier-Actor-Critic Reinforcement Learning Algorithm Journal article
IEEE Transactions on Fuzzy Systems, 2018,Volume: 26,Issue: 5,Page: 2719-2731
Authors:  Wen G.;  Chen C.L.P.;  Feng J.;  Zhou N.
Favorite | View/Download:9/0 | TC[WOS]:12 TC[Scopus]:23 | Submit date:2019/02/11
Fuzzy logic systems (FLSs)  identifier-actor-critic architecture  multi-agent formation  optimized formation control  reinforcement learning (RL)  
Optimized Multi-Agent Formation Control Based on an Identifier-Actor--Critic Reinforcement Learning Algorithm Journal article
IEEE TRANSACTIONS ON FUZZY SYSTEMS, 2018,Volume: 26,Issue: 5,Page: 2719-2731
Authors:  Wen, Guoxing;  Chen, C. L. Philip;  Feng, Jun;  Zhou, Ning
View | Adobe PDF | Favorite | View/Download:1216/92 | TC[WOS]:12 TC[Scopus]:23 | Submit date:2018/10/30
Fuzzy logic systems (FLSs)  identifier-actor-critic architecture  multi-agent formation  optimized formation control  reinforcement learning (RL)  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite | View/Download:21/0 | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
A note on stochastic optimal control of reflected diffusions with jumps Journal article
Applied Mathematics and Mechanics (English Edition), 2000,Volume: 21,Issue: 9,Page: 1079-1090
Authors:  Ding D.
Favorite | View/Download:11/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/13
Hamilton-Jacobi-Bellman equation  Reflected diffusion with jumps  Stochastic optimal control  Viscosity solution